Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have dull pain in the lower stomach, intensifies with ejaculation and urination. Done urine test. Finding?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8626 Questions
Question
Hi Doctor,
I have a dull pain in the lower side of my stomach, it intensifies when nearing ejaculation. Also a bit during urination. I did a Routine Urine Analysis and the result is also attached.

Albumin - Urine - NIL
Sugar - Urine - Nil

Urine Microscopy
RBCs NIL/hpf
PUS Cells 1-2/hpf
EPI Cells 0-2/hpf
Casts NIL
Crystals NIL
Bacteria NIL

Please advice.
Thanks & regards,
XXXXX

Posted Tue, 23 Jul 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have pain in lower abdomen during ejaculation and urination.

Your urine analysis does not reveal any evidence of infection

Most likely this is due to be due to what is called as abacterial Prostatitis.which is common at this age.

Please consult qualified urologist for clinical and digital rectal examination to confirm the diagnosis and get following basic tests under his guidance.
1) Urine Culture.
2) Ultrasound scanning of the abdomen .
In the mean while take urinary antiseptic like Nitrofurantoin and anti inflammatory medication like Diclofenac twice daily along with alpha blocker like Tomsulosin once daily ..

Get the prescription of the drugs from your family physician.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.



Above answer was peer-reviewed by
 
Follow-up: Have dull pain in the lower stomach, intensifies with ejaculation and urination. Done urine test. Finding? 14 hours later
Thanks Doctor, my Urologist is away for a couple of days, in the mean time, what do I need to tell the lab on the tests to take so that I can have it ready.

Also while waiting for your reply I had met a doctor who prescribed Quinotop (500 Mg)- Ciprofloxacin (1-0-1) fro 14 days. which should I go with Quinotop or Nitrofurantoin. Please advice.

Also I have intermittent pain on the lower right side of the stomach as well now.

Thanks again,
XXXXX
 
 
Answered by Dr. P. T. Patil 26 minutes later
Hello
Thanks for follow up.
You can give samples for examination so that repors are available when you consult your Urologist.
Quinotop contains Tinidazole and Ciprofloxacin so you can take Nitrofurantoin along with Quonotop.500 twice daily.

Ensure to drink more water.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Have dull pain in the lower stomach, intensifies with ejaculation and urination. Done urine test. Finding? 0 minute later
Thanks much Doctor,

The lab is asking for details on the tests, they say there are many tests etc. If you can tell me what exactly I should tell them it will be great.

Thanks & regards,
XXXXX
 
 
Answered by Dr. P. T. Patil 10 minutes later
Hello
Thanks for fresh query.
Please get following tests done.
1)Haemogram,Blood Urea,Serum creatinine.
2) Urine Culture
3) Ultrasound scanning of the abdomen(Done by Radiologist )
Thanks and regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor